# SDR SRXR201808250034

- Difficulty date: August 25, 2018
- Submitted: August 25, 2018
- Operation: Air carrier
- Aircraft: N412SN
- Make and model: Doug MD-11F
- Aircraft serial: 48412
- Aircraft time: 70,480 hours, 14,244 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060506
- Condition: Corroded
- Location: Bs 2120
- Part time: 70,480 hours, 14,244 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE, RT SIDE EXTERNAL SKIN HAD CORROSION AT BS 2120.  ACCOMPLISHED A REPAIR BETWEEN BS 2120 AND 2164, STRINGER 32R AND 35R IAW EA 011-5370-52-A7383,  I/R.
